# SDR SWAA2025082908633

- Difficulty date: August 26, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737824
- Aircraft serial: 64248
- Aircraft time: 24,344 hours, 12,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CENTER OVERHEAD EMERGENCY EXIT SIGN HAS MULTIPLE BULBS BURNT OUT.  RELAMPED AFT CENTER OVERHEAD EMERGENCY EXIT SIGN AND OPS CHECK GOOD IAW SWA B737-800 AMM 33-51-01-960-801.
